# SDR SWAA2022022355999

- Difficulty date: October 2, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 50,005 hours, 29,196 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT.WING-FIXED UPPER TRAILING EDGE CLOSE OUT PANEL BETWEEN #5 FLT SPOILER AND INBD GROUND SPOILER-HAS BULB SEAL ATTACH BRACKET CRACKED;UNDERNEATH PANEL. / REMOVED AND REPLACED PER AMM. 20-50-11
